| Catalog Number |
8065830026 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported via health authority that vitrectomy probe was not be recognized and could not be used during surgery.The procedure type was unknown.The surgery was completed on same day, but it was unknown how the surgery was completed.There was no information about the patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).